# SDR AALA201810059011

- Difficulty date: September 14, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT COVER IN THE FORWARD GALLEY AREA LOCATED BETWEEN FRAMES 12 TO 16,  -Y81.  REPLACED THE JOINT COVER IAW SRM 51-72-11, DWG D53112829, AND D53110984.
